MathSciNet Relay Station
MathSciNet bibliographic data
MR2883141 35K51 (35C05 65M99)
Ghoreishi, M.; Ismail, A. I. B. Md.; Rashid, A. Solution of a strongly coupled reaction-diffusion system by the homotopy analysis method. Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 3, 471–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement